MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS MINI TR IMPLANT, 1.1MM, TI; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS MINI TR IMPLANT, 1.1MM, TI; WASHER, BOLT, NUT
Model Number KNOTLESS MINI TR IMPLANT, 1.1MM, TI
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 02/13/2024, it was reported by a sales representative via e-mail that an ar-8906ds knotless mini tightrope® implant bunched up when shuttling.This occurred during a case where they used the link pull suture to shuttle, not the tightrope tensioning sutures.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error, improper surgical technique.The complaint allegation was confirmed based on the customer's attached picture, which showed an irregularity in the suture loop.

Brand Name
KNOTLESS MINI TR IMPLANT, 1.1MM, TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18873927
Report Number1220246-2024-01397
Device Sequence Number11632717
Product Code HTN
UDI-Device Identifier00888867373983
UDI-Public00888867373983
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K213644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS MINI TR IMPLANT, 1.1MM, TI
Device Catalogue NumberAR-8906DS
Device Lot Number15005211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown